# SDR WRLA2008071

- Difficulty date: August 22, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05282
- Condition: Cracked
- Location: Center Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER MLG WW RT BULKHEAD CUTOUT DOUBLER CRACKED AT RT FWD CORNER.
